A female asked:
Disclaimer

i was on 40 mg for the last three weeks and it's tapering like 30mg 2 weeks, 20 mg for 2 weeks and then 10mg for two weeks.wen will moon face go off?

1 doctor answer
Dr. Donald Colantino
61 years experience Internal Medicine
Several weeks: In my experience, If these are daily doses it will take weeks for the moon face to resolve.
Answered on Aug 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Tracy Berg
32 years experience General Surgery
Ok to call doc: In general wash the wound with soap and water, pat dry, and hairdryer. Okay to call your doc for more wound care and follow up appointment. Okay to as ... Read More
1
1 comment
A female asked:
Dr. Edward Workman
Specializes in Pain Management
?occipital pinching: A cyst on the back of the head can swell and contact a multitude of nerves and blood vessels in the posterior neck. One of the common events is that ... Read More
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent ... Read More
A 35-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Temporal arteritis: can present this way....its important you get this checked out. A simple blood test (Sedimentation rate) can be useful! Speak with your PCP (primary C ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month